# SDR DALA2019061803626

- Difficulty date: June 18, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 50,672 hours, 33,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 34 OVERHEAD AND EXIT SIGN LIGHT AT ROW 34 INOP. R/R BATTERY AND POWER SUPPY AT ROW 32 AND BATTERY AND POWER SUPPLY AT ROW 35 IAW AMM 33-51. OPS CHECKS NORMAL. EMERGENCY POWER SUPPLY B5-231.
